The Annals of Applied Statistics

Detalhes bibliográficos
Formato: Recurso Eletrônico Periódico
Idioma:English
Publicado em: Institute of Mathematical Statistics
Assuntos:
Acesso em linha:Full text available on JSTOR[2007-06-01 - 2019-12-01]
Off-campus access
LEADER 01022cas a2200217 a 4500
001 AALejournalJSTOR001348
008 230228c9999 xx r poo 0 0eng d
022 |a 1932-6157 
022 |a 1941-7330 
040 |a BD-DhAAL  |c BD-DhAAL 
245 0 0 |h [electronic resource]  |a The Annals of Applied Statistics 
260 |b Institute of Mathematical Statistics 
300 |a 1 online resource 
362 0 |a Vol. 1,  |a no. 1 
500 |a <strong>Off-Campus Access:</strong> Athens ID and Password Required 
500 |a <strong>On-Campus Access:</strong> No User ID or Password Required 
506 |a Electronic access restricted to authorized BRAC University faculty, staff and students 
538 |a Mode of access: Internet 
650 4 |a Mathematics ; Science & Mathematics ; Statistics 
856 4 0 |z Full text available on JSTOR[2007-06-01 - 2019-12-01]  |u https://www.jstor.org/journal/annaapplstat 
856 4 0 |z Off-campus access  |u https://go.openathens.net/redirector/bracu.ac.bd?url=https%3A%2F%2Fwww.jstor.org%2Fjournal%2Fannaapplstat